# SDR SWAA2022013107979

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 222BF FWD OUTBD CORNER DELAMINATED AND INSERT MISSING / REPAIRED FLOORBOARD 222 BF FWD OUTBD CORNER OF INSERT LOCATION AND REPLACED 1 EACH INSERT I/A/W SRM 53-00-40-2R-1 PAR 3C-K(1); L(1); M 91) REV 62 & SRM 53-00-50-22-0 PEAR 55 (1) D-H REV 62
